# SDR IPXA12574936

- Difficulty date: August 5, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 15,670 hours, 23,561 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BAY BS 1440 ABOVE STR 23L FRAME IS DENTED.  REMOVED DAMAGE, FABRICATED REPAIR J AND HEAT TREATED TO T6 , INSTALLED REPAIR IAW SRM 53-00-07-2R5 M DETAIL III.
